BENJANCU, A., FERRANDEZ, A., and LUCAS, P.: A new viewpoint on geometry of a lightlike hypersurface in semi-Euclidean space

Saitama Mathematical Journal 1998(Vol. 16) pp.31-38


We first show that the geometries of a hypersurface seen either as a lightlike hypersurface or as a Riemannian one are closed related. Furthermore, the Bernstein theorem for lightlike hypersurface is proved.
Key words and phrases: lightlike hypersurface, mean curvature, Bernstein problem
1991 Mathematics Subject Classification: 53C40, 53C50